MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X40; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X40; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 199723640S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: procode: additional product codes: kwp,kwq.Device available for evaluation: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Initial reporter occupation: reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in spain as follows: it was reported on (b)(6) 2022, that the verse advanced screw locking once they have been closed dynamometrically with double closure and converted to monoaxial.It was necessary to remove the working bar to be able to continue with the surgery and the heads remained blocked with respect to the stem towards the side of the favored angle.Surgery was delayed for 30 minutes.The procedure was successfully completed.No fragments were generated.There was no patient outcome/consequences.This report is for one (1) 5.5 exp verse fen scr 6.0x40.This is report 1 of 3 for complaint: (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.A1: additional patient identifier: (b)(6).H6: a product investigation was conducted.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the polyaxial head of the 5.5 exp verse fen scr 6.0x40, p/n: 199723640s, was jammed.No other problems identified.A dimensional inspection was unable to be performed due to post-manufacturing damage.A functional test was performed to try to unlock the polyaxial head but it was not possible.The complaint condition was able to be replicated.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the 5.5 exp verse fen scr 6.0x40, p/n: 199723640s would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.H6: a device history record (dhr) review was conducted: a manufacturing record evaluation was performed for the finished device product code: 199723640; lot number: 313091; it was electronically reviewed and no non-conformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 18/06/2021.Qty: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5 EXP VERSE FEN SCR 6.0X40
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key15321930
Report Number1526439-2022-01499
Device Sequence Number12085447
Product Code NKB
UDI-Device Identifier10705034443492
UDI-Public(01)10705034443492
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723640S
Device Catalogue Number199723640S
Device Lot Number313091
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer08/31/2022
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age20 YR
Patient SexFemale
Patient Weight50 KG